MAUDE Adverse Event Report: COOK INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)

COOK INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Model Number G14920
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional procedure was required.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that approximately two weeks after placing the rutner suprapubic balloon catheter, the physician found that the balloon had deflated.The device was removed and replaced, but there were no further injuries aside from this replacement procedure.

Brand Name
RUTNER SUPRAPUBIC BALLOON CATHETER SET
Common Device Name
KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7483839
Report Number1820334-2018-01379
Device Sequence Number13817156
Product Code KOB
UDI-Device Identifier00827002149205
UDI-Public(01)00827002149205(17)161205(10)5935204
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG14920
Device Catalogue Number081916
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;